# SDR DL76L030102

- Difficulty date: January 28, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 37,572 hours, 5,874 cycles
- Engine time: 5,167 hours, 1,293 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 7G1018
- Part serial: 20364
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AFT BOOST PUMP LIGHT ILLUMINATED IN FLT.  REPLACED LEFT AFT BOOST PUMP PRESSURE SWITCH AS PER M/M, OPS CHECKS OK.
